Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Passing blood while urinating. Prescribed antibiotics for bacterial infection. Blood in stools on stopping. Reason?

My husband when he urinates passes blood . He has been passing blood for about 6 weeks. His doctor trated him for a baterial infection and on the 9th day of a 10 day antibiotic it stopped. Then a week later he started passing blood through his stool . The blood is bright red first thing in the morning and then he begins to clear. He has had no pain when he urinates or has a bowel movements. Any suggestions?
Asked On : Sat, 23 Mar 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
I would certainly suggest that he gets some basic investigations. The urine, preferably early in the morning, should be analyzed by a cytologist for the kind of cells that are being voided. An ultrasound study of abdomen and an estimate of post void urine will be definitely useful. Also suggest that a urine culture be done. We would also like to know if he is on blood thinner medicines or has there been a recent onset of bleeding tendency.
Please let me know if you require further clarifications.
Answered: Mon, 8 Jul 2013
I find this answer helpful

 1 user finds this helpful

Urologist Dr. Sanjay Chincholikar's  Response
What is your husband's age? Is he taking aspirin? Kindly get US scan of KUB + Prostate + Post void residual urine, Urine analysis, Coagulation profile and then let me know
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor